# SDR SWIA202164133

- Difficulty date: December 1, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH SIDE FUSELAGE FLOOR SILL AT APPROX. FS.533-FS.581 HAS MULTIPLE SPOTS OF CORROSION (MARKED)   (C CHECK RO 02-03-22)   BLENDED AND EVALUATED LH SIDE FUSELAGE FLOOR SILL AT APPROX. F.S 533-F.S 581, FOUND TO BE  WITHIN LIMITS REF CRJ700 SRM 53-00-45-201-001-A01.
